# SDR USAA2014010200004

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 7,998 hours, 2,677 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: B539AAM0308
- Part serial: Q00191001605
- Condition: Faulty
- Location: Fuel System
- Part time: 7,998 hours, 2,667 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO MEM FOR FUEL, RT CTR TANK TRANSFER VLV FAULT.  REPLACED FQIS COMPUTER IAW A321 AMM 28-42-34.  PERFORMED OPERATIONAL TEST OF MAIN TRANSFER SYS IAW A321 AMM 28-26-00-710-001, OPERATIONS CHECKED GOOD.
